Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering with chronic acidity and deviated septum, have intense tiredness and lethargy. Abdominal ultrasound showed gall stones, blood test showed positive hplyori. Suggestion?

Hi i m a 35 yr old female, 5 5 & 125 lbs. And for over a year now i have been having acidity related problems. The abdomenal ultrasound revealed some gall stones & the blood tests showed a H.Pylori positivity. And i have also been regularly having heart palpitations but the EKG & other tests didnt find anything wrong. I feel lack of energy & fatigue sometimes; could it also be due to a deviated septum that i have. Thanks !!
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
You should get treated for H pyroli infection with triplew therapy available as H Pyroli combikit which will help you r gastritis. Gall stones may cause problems like pain abdomen and indigestion or may lie dormant. You should consult a GE surgeon for the same. Deviated nasal is not related to lack of energy and lethargy. Get a complete health check with special stress on Hb, Blood sugar and thyroid function.
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor